MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED COMPRESSION IMPLANT KIT 15X15X15MM; STAPLE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED COMPRESSION IMPLANT KIT 15X15X15MM; STAPLE, FIXATION, BONE
Model Number SE-1515
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.A product investigation was conducted.Visual inspection: the speed compression implant kit 15x15x15mm (p/n: se-1515, lot number: bmese160254) was received at us cq.Visual inspection of the complaint device showed the device had fallen apart inside the packaging.Functional test: a functional assessment was not performed on the complaint device since it was in the original packaging.The complaint was able to be confirmed.Dimensional inspection: a dimensional inspection was not performed since it was not applicable to the complaint condition.Document/specification review: relevant drawings were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the device had fallen apart inside the packaging.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: part # se-1515, synthes lot # bmese160254, supplier lot # 1605120077 , expiration date: 15 jul 2021, release to warehouse date: 19 aug 2016, supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the staple of the speed compression implant kit fell off of the inserter while still in the packaging.The issue happened during shipping while at the office.There was no patient involvement reported.This report is for one (1) speed compression implant kit 15x15x15mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
SPEED COMPRESSION IMPLANT KIT 15X15X15MM
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11866548
Report Number2939274-2021-02499
Device Sequence Number1099689
Product Code JDR
UDI-Device Identifier00810633020173
UDI-Public(01)00810633020173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2021
Device Model NumberSE-1515
Device Catalogue NumberSE-1515
Device Lot NumberBMESE160254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date05/21/2021
Patient Sequence Number1